| Model Number |
PSCC100 |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure, during guidewire advancement toward the left superior pulmonary vein, fluo roscopy showed a foreign object emerging near the sheath tip.The physician withdrew the system, and the foreign object retracted into the sheath; upon a subsequent guidewire advancement attempt, the foreign object reappeared.A foreign object was alleged to have been introduced inside the sheath, and with uncertainty whether it originated from the catheter or from material shaved within another sheath or introducer.A foreign object was also reported inside the catheter and was drawn out by the guidewire while it was being positioned.No resistance was encountered during advancement through the sheath.Intracardiac echocardiography reportedly visualized the foreign object during the procedure.The case was aborted the patient was under general anesthesia. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id: 10fcc13 product type: sheath.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.